# SDR SWAA2022101157476

- Difficulty date: October 8, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 77,647 hours, 45,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: R/H Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST: RT STOW BIN ROW 3/ROW 6 EMERGENCY LIGHT INOP / [01] REMOVED AND REPLACED M1674 EMERGENCY BATTERY PACK PER AMM 35-51-06-960-805. TEST NORMAL.;[02] VERIFIED STEP 1
